# SDR P5CA0501362

- Difficulty date: June 10, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 65,215 hours, 14,585 cycles
- Engine: Pwa JT9D70A
- Engine time: 42,815 hours, 9,707 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: NH100241010
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FIRE WARNING SOUNDED ON DESCENT.  CLOSED THRUST AND START LEVER, LIGHT WENT OUT.  FIRE HANDLE WAS NOT PULLED.  REPLACED CLAMP TO HIGH STAGE VALVE.  OPS AND LEAK CHECK OK PER MM 36-13-00 AND 71-00-00.
